# SDR 00FDEA00422

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 43,793 hours, 25,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  MAIN CABIN SEAT TRACK AT LBL 48 WAS  FOUND CORRODED OUT OF LIMITS FROM BS 760-848.  R&R PER IAW SRM 53-10-5, 51-30-2.
